MAUDE Adverse Event Report: MEDICREA INTERNATIONAL SA C-CURVE; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F

MEDICREA INTERNATIONAL SA C-CURVE; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F
Model Number B20502153
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G2: the country of the event is ireland.Radiographic image review determined that phone capture of fluro screen of cervical discectomy and fusion was provided.Interbody fusion device does not appear correctly placed in disc space.Unable to count levels on angle provided.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having c7/t1 acdf for an indication of cervical stenosis at level c7/t1 under existing fusion.It was reported that while trying to remove the screw and reposition the cage, the screw was turning but not coming out.As the screw was not removed, a venture plate was implanted to prevent the cage from migrating.There were no patient symptoms reported.There were no further complications reported regarding the event.

Brand Name
C-CURVE
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F
Manufacturer (Section D)
MEDICREA INTERNATIONAL SA
5389 rte de strasbourg
rillieux la pape,fr 69140
FR  69140
Manufacturer (Section G)
MEDICREA INTERNATIONAL SA
5389 rte de strasbourg
rillieux la pape,fr 69140
FR   69140
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21523284
Report Number1000432246-2025-00013
Device Sequence Number9584785
Product Code OVE
UDI-Device Identifier03613720275084
UDI-Public03613720275084
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K210470
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB20502153
Device Catalogue NumberB20502153
Device Lot Number23D0309
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Initial Report FDA Received Date03/05/2025
Date Device Manufactured04/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale